标题:Spectrum transformation and conservation laws of lattice potential KdV equation
作者:Lou, SY[1]; Shi, Y[2]; Zhang, DJ[3]
作者全称:Lou, Senyue[1]; Shi, Ying[2]; Zhang, Da-jun[3]
通讯作者地址:Zhang, DJ (reprint author), Shanghai Univ, Dept Math, Shanghai 200444, Peoples R China.
出版年:2017
卷:12
期:2
页码:403-416
关键词:Conserved quantities; analytic property; conformal map; inverse; scattering transform; lattice potential KdV equation
摘要:Many multi-dimensional consistent discrete systems have soliton solutions with nonzero backgrounds, which brings difficulty in the investigation of in 更多
收录类别:SCIE
当年影响因子:0.333
5年影响因子:0.308
JCR分区:Q4
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

影响因子

当年影响因子 : 0.333

网络计量

其他

TOP